# SDR SWIA201024187

- Difficulty date: May 10, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 29,125 hours, 41,826 cycles
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 3039187
- Part serial: C95090004
- Condition: Defective
- Location: Rt Engine
- Part time: 16,364 hours, 22,258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN IN FLIGHT, AIRCRAFT WAS SURGING WITH TQ AND NP FLUCTUATIONS.  (FLT 1099)  REPLACED RIGHT EEC.  P/N 3039187, S/N OFF C95090004.
